# SDR ASOA201512240611

- Difficulty date: December 24, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 33,054 hours, 25,590 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7287100501
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN FRONT CABIN NEAR MAIN CABIN DOOR.  MAINTENANCE R & R CABIN LIGHT CONTROL MODULE WITH OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
